MAUDE Adverse Event Report: UNOMEDICAL A/S QUICK-SET; UNO QUICK-SET 110/9 SC1 2-PACK MUL

UNOMEDICAL A/S QUICK-SET; UNO QUICK-SET 110/9 SC1 2-PACK MUL
Model Number MMT-396AT
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(4).Patient country: united states.H11: since no lot number is available, a detailed investigation, tests on reference samples or batch review cannot be conducted.Therefore, this complaint will be closed, this issue will be monitored through pms product trends and malfunction.If any trends picked up, this would flag on the trips and alerts according to the omqr procedure.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient faced insulin flow blocked alarm event on 02-nov-2024.The insulin exited from the tubing greater than normal resistance with plunger push.No further information available.

Brand Name
QUICK-SET
Common Device Name
UNO QUICK-SET 110/9 SC1 2-PACK MUL
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20805206
Report Number3003442380-2024-33268
Device Sequence Number9934569
Product Code FPA
UDI-Device Identifier05705244024960
UDI-Public05705244024960
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-396AT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2024
Initial Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown